Skip to Main content
New interface
Number of documents

2

Publications de Victor Poupet


Mathieu Sablik   

Journal articles2 documents

  • Laurent Boyer, Martin Delacourt, Victor Poupet, Mathieu Sablik, Guillaume Theyssier. μ-Limit Sets of Cellular Automata from a Computational Complexity Perspective. Journal of Computer and System Sciences, Elsevier, 2015, 81 (8), pp.1623-1647. ⟨hal-00866094v2⟩
  • Martin Delacourt, Victor Poupet, Mathieu Sablik, Guillaume Theyssier. Directional Dynamics along Arbitrary Curves in Cellular Automata. Theoretical Computer Science, Elsevier, 2011, 412, pp.3800-3821. ⟨hal-00451729v3⟩